# SDR C77A20170125001

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 23,301 hours, 18,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003924003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF DENT DAMAGE LOCATED BETWEEN FR17 / FR18 AND S-24R / S-25R ON THE AFT PANEL OF THE FORWARD FUSELAGE LOWER SKIN P/N 170-03924-003.(REF ETD2017-170-004453B FIGURES 1 AND 2 FOR DAMAGE LOCATION AND DETAILS). THE DAMAGE WILL BE REPAIRED BY CUTTING OUT THE DAMAGE AND INSTALLING A SINGLE REPAIR DOUBLER WITH A FILLER PER ETD2017-170-004453B. BECAUSE THE FORWARD FUSELAGE LOWER AFT SKIN IS A PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E170-53MR-041.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS: [REF ETD2017-170-004453B EXTERNAL SDE (EDDY CURRENT) THRESHOLD OF 40,000FC, INTERVAL OF 40,000FC. THERE IS NO SPECIFIC TASK IN MPG/MRBR REVISION #12 THAT COVERS THIS REQUIREMENT. THRESHOLD IS COUNTED SINCE REPAIR ACCOMPLISHMENT.].
